Hasse Principle for Rost Motives

Mikhail Borovoi, Nikita Semenov*, Maksim Zhykhovich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove a Hasse principle for binary direct summands of the Chow motive of a smooth projective quadric Q over a number field F. Besides, we show that such summands are twists of Rost motives. In the case when F has at most one real embedding we describe a complete motivic decomposition of Q.

Original languageEnglish
Pages (from-to)4231-4254
Number of pages24
JournalInternational Mathematics Research Notices
Issue number6
StatePublished - 1 Mar 2021


Dive into the research topics of 'Hasse Principle for Rost Motives'. Together they form a unique fingerprint.

Cite this